An unexpected property of odd order derivatives of Hardy’s function

Blanc, Philippe (School of Management and Engineering Vaud, HES-SO // University of Applied Sciences Western Switzerland)

Assuming the Riemann hypothesis, we show that the odd order derivatives of Hardy’s function have, under some condition, an unexpected behavior for large values of t.


Article Type:
scientifique
Faculty:
Ingénierie et Architecture
School:
HEIG-VD
Institute:
Aucun institut
Date:
2014-06
Pagination:
16 p.
Published in:
Publications de l'Institut Mathematique
Numeration (vol. no.):
2014, vol. 95, no. 109, pp. 173-188
DOI:
ISSN:
0350-1302
Appears in Collection:



 Record created 2021-01-26, last modified 2021-01-26

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)